# SDR P5CA2021030100053

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,141 hours, 22,429 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Switch
- Condition: Malfunctioned
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE CLIMB WHEN LEFT ENGINE ANTI ICE SWITCH TURNED OFF VALVE LIGHT STAYED ON WITH L ENG ANTI-ICE EICAS MESSAGE. QRH ACCOMPLISHED W/ L ENG ANTI ICE SWITCH REMAINS OPEN.( PERFORMED L ENG RUN, ANTI-ICE VALVE OPERATIONAL NORMAL IAW AMM 30-20-00-71-00-00.
